New constructions of anonymous membership broadcasting schemes

van Tilborg, Henk, Pieprzyk, Josef, Steinfeld, Ron, & Wang, Huaxiong (2007) New constructions of anonymous membership broadcasting schemes. Advances in Mathematics of Communications, 1(1), pp. 29-44.

View at publisher

Abstract

An anonymous membership broadcast scheme is a method in which a sender broadcasts the secret identity of one out of a set of n receivers, in such a way that only the right receiver knows that he is the intended receiver, while the others can not determine any information about this identity (except that they know that they are not the intended ones). In a w-anonymous membership broadcast scheme no coalition of up to w receivers, not containing the selected receiver, is able to determine any information about the identity of the selected receiver. We present two new constructions of w-anonymous membership broadcast schemes. The first construction is based on error-correcting codes and we show that there exist schemes that allow a flexible choice of w while keeping the complexities for broadcast communication, user storage and required randomness polynomial in log n,. The second construction is based on the concept of collision-free arrays, which is introduced in this paper. The construction results in more flexible schemes, allowing trade-offs between different complexities.

Impact and interest:

17 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 74268
Item Type: Journal Article
Refereed: Yes
DOI: 10.3934/amc.2007.1.29
ISSN: 1930-5338
Divisions: Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2007 American Institute of Mathematical Sciences
Deposited On: 22 Jul 2014 04:11
Last Modified: 22 Jul 2014 23:30

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page